# SDR RYNA2011052300014

- Difficulty date: May 23, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Aircraft time: 59,859 hours, 21,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 9753
- Condition: Discharged
- Location: Cabin
- Part time: 59,859 hours, 21,832 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS WEAK AT L3 AND R3 DOORS.  REMOVED AND REPLACED BATTERY PACKS PER AMM 33-51-07.  OPERATIONAL CHECKED NORMAL.
